# SDR GLBA20100630H

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 29,426 hours, 36,392 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 451 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION A CRACK WAS FOUND AT FS 451 ON THE STRINGER 10R ON THE HORIZONTAL PORTION OF THAT STRINGER, .45" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-040. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
